# SDR AALA20150912001

- Difficulty date: September 10, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 DOOR, AFT EXIT SIGN FOUND BROKEN.  DOOR R3, AFT EXIT SIGN REPLACED & OPERATIONALLY TESTS NORMAL IAW AMM 33-51-01.
